Quasi-constants in general algebras
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 45-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_45_50,
author = {K. G{\l}azek and A. Iwanik},
title = {Quasi-constants in general algebras},
journal = {Colloquium Mathematicum},
pages = {45--50},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-45-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-45-50/}
}
K. Głazek; A. Iwanik. Quasi-constants in general algebras. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 45-50. doi: 10.4064/cm-29-1-45-50
Cité par Sources :